# SDR ASAA0782106

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXT FUSELAGE SKIN AFT OF L1 DOOR DENT OUT OF LIMITS STA 213 ABOVE LONG 166 DIA = .800 DEPTH = .034 RATIO OF 23.52 RECON TOURED DENT YAW MD80 SUM 53 04 FIG 38.  HEFT INSPECTED, NO CRACKS NOTED YAW MD80 SUM 53 04 FIG 38 AND NUDISM PT 6.06 10 00 001.  FABRICATED, LOCATED, DRILLED AND INSTALLED DOUBLERS REPAIR YAW MD80 SUM 53 04 VIEW E.
